Imperial College London

DrMartinRasmussen

Faculty of Natural SciencesDepartment of Mathematics

Reader in Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 2774m.rasmussen Website

 
 
//

Location

 

637Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

My Personal webpage can be found at: http://www.ma.ic.ac.uk/~mrasmuss/

Publications

Journals

Giesl P, Hamzi B, Rasmussen M, et al., Approximation of Lyapunov functions from noisy data, Journal of Computational Dynamics, ISSN:2158-2491

Engel M, Lamb J, Rasmussen M, 2019, Bifurcation analysis of a stochastically driven limit cycle, Communications in Mathematical Physics, Vol:365, ISSN:0010-3616, Pages:935-942

Engel M, Lamb J, Rasmussen M, Conditioned Lyapunov exponents for random dynamical systems, Transactions of the American Mathematical Society, ISSN:0002-9947

Doan TS, Engel M, Lamb J, et al., 2018, Hopf bifurcation with additive noise, Nonlinearity, Vol:31, ISSN:0951-7715

More Publications